Alert archive / Arkansas / River Flood Warnings in 2024
River Flood Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Mar 26, 2024, 8:26 PM CDT for Perry County, Arkansas. It took effect at Mar 28, 2024, 7:00 AM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2024, 8:26 PM CDT (01:26 UTC)
- In effect from
- Mar 28, 2024, 7:00 AM CDT
- Expired
- Mar 27, 2024, 10:02 AM CDT
- In force
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
County Perry County, AR
The radar
The Little Rock radar (KLZK), 44 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fourche LaFave River near Houston (HUSA4). The gauge peaked at 23.15 ft at Mar 27, 2024, 2:00 AM CDT.
- Action stage
- 24.5 ft
- Minor stage
- 25 ft
- Moderate stage
- 32 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07263115, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
785
WGUS44 KLZK 270126
FLWLZK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Little Rock AR
826 PM CDT Tue Mar 26 2024
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following rivers in Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
For the Fourche Lafave River...including Gravelly, Houston...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
The next statement will be issued Wednesday evening at 830 PM CDT.
&&
ARC105-280130-
/O.NEW.KLZK.FL.W.0021.240328T1200Z-240330T0000Z/
/HUSA4.1.ER.240328T1200Z.240328T1200Z.240328T1800Z.NO/
826 PM CDT Tue Mar 26 2024
...FLOOD WARNING IN EFFECT FROM THURSDAY MORNING TO FRIDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Fourche Lafave River near Houston.
* WHEN...From Thursday morning to Friday evening.
* IMPACTS...At 25.0 feet, Agricultural lands along the Arkansas
River and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Tuesday the stage was 22.8 feet.
- Forecast...The river is expected to rise to a crest of 25.0
feet Thursday morning. It will then fall below flood stage
early Thursday afternoon.
- Flood stage is 25.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Fourche Lafave River
Houston 25.0 22.8 Tue 7 pm CDT 24.6 24.9 24.1
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3505 9259
$$
721 follow-up statement
808
WGUS84 KLZK 271502
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1002 AM CDT Wed Mar 27 2024
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
ARC105-271615-
/O.CAN.KLZK.FL.W.0021.240328T1200Z-240327T1502Z/
/HUSA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1002 AM CDT Wed Mar 27 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Fourche Lafave River Near Houston.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Wednesday the stage was 22.8 feet.
- Forecast...The river has crested and will fall to near 22
feet by Thursday, March 28. A slight rise to near 23 feet is
expected by Saturday, March 30.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Fourche Lafave River
Houston 25.0 22.8 Wed 9 am CDT 22.1 22.1 22.9
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3505 9259
$$
69What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Mar 26, 6:31 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Mar 26, 6:31 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 631 PM CDT Tue Mar 26 2024 ...New AVIATION... .SHORT TERM... (This evening through Thursday) Issued at 214 PM CDT Tue Mar 26 2024 Clouds have persisted across much of northern Arkansas through the day today keeping high temperatures in the upper 30's to lower 40's with breezy west conditions. Through the evening tonight, ceilings will continue to lift with clear skies forecast. Cold front that brought rain to the area yesterday has pushed east of the state with surface High pressure building into the region. Aloft and upper level trough is moving into the area with a strong ridge across the eastern CONUS. High pressure will bring light winds to the area and combined with clearing skies across the north, temperatures will to at or below freezing for a good portion of the state tonight. As a result have issued Freeze Warnings and a Frost Advisory for much of northern and western portions of the CWA. High pressure will remain in control of the forecast for our area through the remainder of the short term with dry weather forecast. Temperatures will rebound nicely Wednesday afternoon into the 50's and 60's under mostly sunny skies. Low temperatures Wednesday night will be a few degrees warmer. At this point it does not appear a second night of freeze warnings will be necessary but with light winds in the forecast a second night of frost may be possible, mainly across northern Arkansas. && .LONG TERM... (Thursday Night through next Tuesday) Issued at 214 PM CDT Tue Mar 26 2024 Largely tranquil weather will prevail for the long term period thanks to the slow departure of sfc ridging to our SE and persistent ridging in the mid/upper levels. Under the influence of this upper ridge, high temps will warm into the 70s and 80s F by the weekend with lows in the 50s and 60s F expected. As troughing begins to approach from the W late in the weekend, moisture advection will ramp up on strengthening Srly low-level flow. Clouds will increase on Sun with rain and thunder returning by Mon as a cold front approaches from the NW. This will suppress temps some, although the post-frontal air mass will likely not make it all the way into AR prior to Tues. && .AVIATION... (00Z TAFS) Issued at 627 PM CDT Tue Mar 26 2024 Ceilings acrs N AR wl cont to decrease early this evening. Wind will also diminish this evening over most of the FA. VFR conds wl prevail thru the PD, with an incrs in high lvl clouds over central and southern AR on Wed. && .LZK WATCHES/WARNINGS/ADVISORIES... Frost Advisory from 4 AM to 9 AM CDT Wednesday for ARZ004>008- 014>017-024-025-031>034-039-042>046-113-121>123-130-137-138-140- 141-213-221>223-230-237-238-240-241-313-340-341. Freeze Warning from 4 AM to 9 AM CDT Wednesday for ARZ103-112- 203-212. && SHORT TERM...65 LONG TERM....69 AVIATION...44
Hazardous weather outlook, Mar 26, 2:42 PM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 242 PM CDT Tue Mar 26 2024 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-271945- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 242 PM CDT Tue Mar 26 2024 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon and Tonight Gusty winds will persist through this afternoon, wind gusts could approach 30 mph at times. Winds will begin to weaken after sunset. Below freezing temperatures are likely early Wednesday across portions of northwest Arkansas. Elsewhere frost will be possible across portions of western and northern Arkansas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Portions of northern, central and western Arkansas could experience frost Wednesday night into Thursday morning with some localized below freezing temperatures possible as well. .Spotter Information Statement... Spotter Activation Will Not Be Needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 65/69
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 10:03 AM CDT | River Flood Warning | LZK | White, Woodruff | 3 days |
| Mar 27, 2:17 PM CDT | Frost Advisory | LZK | Baxter, Boone, Calhoun, Clark, Cleburne, Cleveland and 36 more | 19 hr |
Nearby
River Flood Warnings in Arkansas, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.